# SDR VNAA2016122100038

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 30,110 hours, 3,026 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455025
- Part serial: 1500
- Condition: Inoperative
- Location: Landing Gear
- Part time: 30,110 hours, 30,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT. REMOVED AND REPLACED THE LANDING GEAR HANDLE ASSEMBLY.
